# SDR ASAA2014052607976

- Difficulty date: May 26, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31001
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WASTE VACUUM OUTLET CUTOUT IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION ORIGINAL MATERIAL THICKNESS IS .071, REMOVED .002 WITH .069 REMAINING IS FOUND TO BE WITHIN LIMTIS IAW SRM 53-00-01-1A-1 ALLOWABLE DAMAGES 1 CHAPT 4-B-2-B, FIGURE 103, DETAIL C. APPLIED ALODINE AND PRIME IAW SRM 51-20-01.  PRINTED AREA IAW AMM 51-21-99-300-801. REMOVED DOT.
